# SDR AALA20011850

- Difficulty date: October 9, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LHR - EXTENSIVE VIBRATION IN CONTROL COLUMN FORE AND AFT IN CLIMB-OUT FOR A SHORT PERIOD AND FOR AN EXTENDED PERIOD IN CRUISE.  FOUND THE NR 1 AUTO PILOT TO BE AT FAULT.  (M)
